Original Research

Journal of Applied Mathematics and Computing

, Volume 44, Issue 1, pp 437-454

Existence of positive solution for a sixth–order differential system with variable parameters

  • Ravi P. AgarwalAffiliated withDepartment of Mathematics, Texas A&M University–Kingsville Email author 
  • , B. KovacsAffiliated withDepartment of Analysis, University of Miskolc
  • , D. O’ReganAffiliated withSchool of Mathematics, Statistics and Applied Mathematics, National University of Ireland

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper investigates the existence of positive solutions for a sixth-order differential system with three variable parameters. Using a fixed point theorem and an operator spectral theorem we give some new existence results.

Keywords

Positive solutions Variable parameters Fixed point theorem Operator spectral theorem

Mathematics Subject Classification

34B15 34B18